# SDR AMTA200700554

- Difficulty date: October 17, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N705TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, DOOR SLIDE TEST LIGHT WOULD NOT PRESS TO TEST.  RELAMPED SLIDEPACK PRESSURE INDICATOR.  OPS CHECK NORMAL IAW 25-61-01.  (M)
